RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Arutyunyan, Lavrentin Martunovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:185
Abstract pages:669
Full texts:48
References:71
E-mail:

http://www.mathnet.ru/eng/person103302
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. L. M. Arutyunyan, “Absolute Continuity of Distributions of Polynomials on Spaces with Log-Concave Measures”, Mat. Zametki, 100:5 (2016),  672–681  mathnet  mathscinet  elib; Math. Notes, 101:1 (2017), 31–38  isi  scopus
2015
2. L. M. Arutyunyan, E. D. Kosov, “Spaces of quasi-invariance of product measures”, Funktsional. Anal. i Prilozhen., 49:2 (2015),  79–81  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 49:2 (2015), 142–144  isi  elib  scopus
3. L. M. Arutyunyan, E. D. Kosov, “Estimates for integral norms of polynomials on spaces with convex measures”, Mat. Sb., 206:8 (2015),  3–22  mathnet  mathscinet  zmath  elib; Sb. Math., 206:8 (2015), 1030–1048  isi  scopus

Presentations in Math-Net.Ru
1. О количестве определителей матриц, состоящих из элементов фиксированного множества
L. M. Arutyunyan
Contemporary Problems in Number Theory
November 30, 2017 12:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019